A little background: After being misdiagnosed with Bipolar disorder for years and being on Lamictal, Risperdal, and Buspar, I decided to get a second opinion and was tested and diagnosed with severe ADHD. I have been on Adderall for several years now and last year added Zoloft. I experienced a lot of side effects from the Zoloft so my Doctor suggested changing me from an SSRI to an SNRI and suggested Effexor. I agreed to trying Effexor because my Mother has been on it for many years. I do not suffer from anxiety and do not consider myself to be a depressed person. I've just lost interest in some things and always feel tired. I have been taking Effexor for two days now along with my Adderall and I just feel completely spaced out and kind of weird. My Doctor plans to just keep me at a low dose of 37.5 once a day. Will the weird, spaced out feeling eventually go away? If so, how long will it take for this feeling to go away while continuing the medication.
I'm on day two of Effexor XR 37.5 and I feel completely spaced out. Will this feeling go away?
- 29 Apr 2016 by WeirdSpaceyChic
- 29 April 2016
- effexor xr
Hi, Chic! Induction side effects generally only last a few days to a week or so, but you might feel them again ~ less intensely ~ if and when you have a dosage increase. Don't worry, they don't last forever or millions of people wouldn't be taking it. Including me and I love it.
Good luck and best wishes! Wildcat
- Effexor XR Information for Consumers
- Effexor XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 May 2011 • 1 answer
Updated 23 May 2013 • 6 answers
Updated 17 Nov 2018 • 6 answers
Updated 11 Dec 2016 • 1 answer
Updated 8 Oct 2017 • 1 answer